MAUDE Adverse Event Report: RESMED PTY LTD ASTRAL 150 - AMER; CONTINUOUS, VENTILATOR, HOME USE

RESMED PTY LTD ASTRAL 150 - AMER; CONTINUOUS, VENTILATOR, HOME USE
Model Number 27003
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The astral device was not returned to resmed.The investigation methods, results, and conclusions are not finalised at this stage.If further information becomes available, a supplemental report will be submitted.Resmed reference#: (b)(4).
 
Event or Problem Description
It was reported to resmed that an astral device was unable to power off.There was no harm or serious injury reported as a result of this incident.

Brand Name
ASTRAL 150 - AMER
Common Device Name
CONTINUOUS, VENTILATOR, HOME USE
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key25401202
Report Number3007573469-2026-01205
Device Sequence Number9929662
Product Code NOU
UDI-Device Identifier00619498270033
UDI-Public(01)00619498270033(11)230802(10)1722132
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
Report Date (Section F) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number27003
Device Catalogue Number27003
Device Lot Number1722132
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/06/2026
Device Age32 MO
Date Report to Manufacturer06/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/04/2026